# SDR CALA2013111392908

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 75,791 hours, 28,225 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OFF WING SLIDE RELEASE CABLE NOT INSTALLED CORRECTLY.  IT IS INSTALLED ON TOP OF BRACKETS NOT IN BETWEEN AS IN FIGURE 1 IAW FCD 2560-02556.  NEED TO INSTALL CORRECTLY IAW MM 25-65-01-401.  INSTALLED CABLE CORRECTLY IAW AMM.
